On a subclass of bi-univalent functions associated with the \(q\)-derivative operator

Volume 19, Issue 1, pp 58--64 http://dx.doi.org/10.22436/jmcs.019.01.08
Publication Date: March 09, 2019 Submission Date: September 22, 2017 Revision Date: November 05, 2018 Accteptance Date: February 28, 2019


Huda Aldweby - Department of Mathematics, Faculty of Science, Al Asmarya Islamic University, Libya. Maslina Darus - Centre of Modelling and Data Science, Faculty of Science and Technology, Universiti Kebangsaan, Malaysia.


In this paper, we consider a new subclass of analytic and bi-univalent functions associated with \(q\)-Ruscheweyh differential operator in the open unit disk \(\mathbb{U}\). For functions belonging to the class \(\Sigma_q(\lambda,\phi)\), we obtain estimates on the first two Taylor-Maclaurin coefficients. Further, we derive another subclass of analytic and bi-univalent functions as a special consequences of the results.